Homotopically trivial deformations

Javier Fernández de Bobadilla and János Kollár

Journal of Singularities
volume 5 (2012), 85-93

Received 12 December 2011. Received in revised form 3 May 2012.

DOI: 10.5427/jsing.2012.5f

Add a reference to this article to your citeulike library.

Author(s) information:

Javier Fernández de Bobadilla János Kollár
ICMAT. CSIC-Complutense-UAM-Carlos III Department of Mathematics
C/ Nicolás Cabrera, n. 13-15 Princeton University
Campus Cantoblanco, UAM Princeton NJ 08544-1000, USA
28049 Madrid, Spain
email: javier@icmat.es email: kollar@math.princeton.edu